MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. CENTROSFLO HEMODIALYSIS CATHETER

MERIT MEDICAL SYSTEMS, INC. CENTROSFLO HEMODIALYSIS CATHETER
Catalog Number CENFP23K/A
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that the peelaway sheath is difficult to tear.No patient injury reported.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the complaint database was performed and one similar complaint for this lot was identified from the same customer.A review of the device history record was performed and no exception documents were found.If the device is returned at a later date, the complaint will be reopened and a complete investigation will be performed.

Brand Name
CENTROSFLO HEMODIALYSIS CATHETER
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key22440604
Report Number1721504-2025-00144
Device Sequence Number11554283
Product Code MSD
UDI-Device Identifier00884450200025
UDI-Public00884450200025
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K141363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCENFP23K/A
Device Lot NumberH3004608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown